# SDR AALA201507069010

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 21,037 hours, 7,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL AFT OF ACT TANK HAS A DELAMINATION.  REPLACED AFT CARGO COMPARTMENT FLOOR PANEL AFT OF ACT TANK IAW AMM 53-42-14.
